# SDR SWIA2019111146746

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 41,829 hours, 25,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L AT FS 319 CORRODED.  (C-CHECK) RO: 11/8/2019   INSTALLED SPLICE.  PRESSURE CHECK GOOD.
